# SDR 2021FA0000342

- Difficulty date: November 21, 2021
- Submitted: November 26, 2021
- Operation: General aviation
- Aircraft: N150MB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- Aircraft time: 6,216 hours, 3,532 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 6 FLIGHTS SINCE THE LAST ISSUE WITH THE GEAR DEPLOYMENT, THE AIRCRAFT OPERATED NORMALLY. THE 6TH FLIGHT FROM KOAK INTO MYEH THE GEAR DID NOT DEPLOY AS REQUESTED. DUE TO THE LONGER FLIGHT THE AIRCRAFT DID NOT HAVE AS MUCH LUXURY TO TURN BACK TO THE STATES, THEY UTILIZED THE ALTERNATE GEAR PROCEDURE AND WERE ABLE TO DEPLOY THE GEAR AND LAND WITH NO ISSUES. MEL 32-30-01 PROVIDES OPERATIONAL PROCEDURES TO UTILIZE THE AIRCRAFT WITH THE GEAR IN THE DOWN AND LOCKED POSITION. WE UTILIZED THESE PROCEDURES TO REPOSITION THE AIRCRAFT INTO KFXE AND SEVERAL COMPONENTS WERE CHANGED DURING THIS EVENT. TROUBLESHOOTING WAS PERFORMED PER THE PROCEDURES RECOMMENDED BY BOMBARDIER FOR THE PREVIOUS EVENT AND NO NEW ISSUES WERE FOUND.THE GEAR HANDLE / TAWS PANEL AND THE LANDING GEAR SELECTOR VALVE WERE BOTH REPLACED. WE HAVE BEEN MONITORING THE SITUATION WITH BOMBARDIER OVER THE NEXT TWO FLIGHTS AND WE HAVE OPTED TO CHANGE THE PROXIMITY SYSTEM ELECTRONIC UNIT AS WELL.
